Source: Rocky Mountain J. Math.
Volume 24, Number 1
R.M. Anderson and R.M. May, Population biology of infectious diseases, Part I. Nature 280 (1979), 361-367.
R.M. Anderson, Transmission dynamics and control of infectious diseases, in Population biology of infectious diseases (R.M. Anderson, R.M. May, eds.), 149-176, Life Sciences Research Report 25, Dahlem Conference, Berlin 1982, Springer.
V. Andreason, Disease regulation of age-structured host populations, Theoret. Population Biol. 36 (1989), 214-239.
F. Brauer, Models for the spread of universally fatal diseases, J. Math. Biol. 28 (1990), 451-462.
F. Brauer, Models for the spread of universally fatal diseases, II, in Differential equations, models in biology, epidemiology, and ecology (S. Busenberg and M. Martelli, eds.), Lecture Notes in Biomath. 92 (1991) Springer-Verlag, Berlin, Heidelberg, New York, 57-69.
S. Busenberg and K.P. Hadeler, Demography and epidemics, Math. Biosci. 101 (1990), 63-74.
S. Busenberg and P. Van den Driessche, Analysis of a disease transmission model in a population with varying population size, J. Math. Biol. 29 (1990), 257-270.
C. Castillo-Chavez, K.L. Cooke, W. Huang and S.A. Levin, On the role of long incubation periods in the dynamics of acquired immunodeficiency syndrome (AIDS), Part 1, Single populuation models, J. Math. Biol. 17 (1989), 373-398.
--------, On the role of long incubation periods in the dynamics of acquired immunodeficiency syndrome (AIDS), Part 2, Multiple group models, in Mathematical and statistical approaches to AIDS epidemiology (C. Castillo-Chavez, ed.), Lecture Notes in Biomath. 83 (1989), Springer-Verlag, 200-217.
L.Q. Gao and H.W. Hethcote, Diseases transmission models with density-dependent demographics, J. Math. Biol. 30 (1992), 717-731.
J.A.P. Heesterbeek and J.A.J. Metz, The saturating contact rate in marriage and epidemic models, J. Math. Biol. 31 (1993), 529-539.
C.S. Holling, The functional response of invertebrate predators to prey density, Mem. Ent. Soc. Canada 48 (1966).
J. Mena-Lorca and H.W. Hethcote, Dynamic models of infectious diseases as regulators of population sizes, J. Math. Biol. 30 (1992), 693-716.
R.K. Miller and A.N. Michel, Ordinary differential equations, New York, Academic Press, 1982.
Mathematical Reviews (MathSciNet): MR660250
A. Pugliese, Population models for diseases with no recovery, J. Math. Biol. 28 (1990), 65-82.
--------, An $S\to E\to I$ epidemic model with varying population size, in Differential equation models in biology, epidemiology, and ecology (S. Busenberg and M. Marteli, eds.). Lecture Notes in Biomath. 92 (1991), Springer-Verlag, Berlin, Heidelberg, New York, 121-138.
H.R. Thieme and C. Castillo-Chavez, How many infection-age dependent infectivity affect the dynamics of HIV/AIDS?, preprint, 1992.
H.R. Thieme, Persistence under relaxed point-dissipativity, (with application to an endemic model), SIAM J. Math. Anal. 24 (1993), 407-435.
--------, Epidemic and demographic interaction in the spread of potentially fatal diseases in growing populations, Math. Biosci. 111 (1992), 99-130.